# SDR COMA9660187

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 3210 · Main Landing Gear
- Part: Attach Pin
- Part number: 171441
- Condition: Cracked
- Location: Mlg
- Component: Messier
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PIN CRACKED, APPROX 1 INCH LONG EXTENDING INBOARD OF LOCKING TAB, DURING DETAILED VISUAL INSPECTION OF SBM-DT17002-32-10, PAR 2B(2)(C)2.  LANDING GEAR PIN HAS BEEN REMOVED FROM SERVICE AND RETURNED TO MANUFACTURER.
